Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/121453
Title: Lagrange interpolation formula
Authors: Plaza, Ángel 
Díaz Barrero, José Luis
UNESCO Clasification: 120504 Teoría elemental de los números
Issue Date: 2022
Journal: The Fibonacci quarterly 
URI: http://hdl.handle.net/10553/121453
ISSN: 0015-0517
Source: The Fibonacci quarterly [ISSN 0015-0517], v. 60(3), p.278-279, (August 2022)
Appears in Collections:Comentario
Adobe PDF (57,33 kB)
Show full item record

Page view(s)

56
checked on May 18, 2024

Download(s)

27
checked on May 18, 2024

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.